MIA cover

Mathematical Inequalities & Applications

Volume: 6

Year: 2003


Issue: 4 (October, 2003)
Article number / DOI Authors / Title Pages Abstract Article
06-53 Constantin P. Niculescu: Convexity according to means 571–579 View View
06-54 Mowaffaq Hajja: Radical and rational means of degree two 581–593 View View
06-55 J. Rooin: On Ky Fan's inequality and its additive analogues 595–604 View View
06-56 József Németh: Generalization of some theorems on classes of numerical sequences 605–616 View View
06-57 Nenad Ujević: A new generalization of Grüss inequality in inner product spaces 617–623 View View
06-58 Bicheng Yang, Themistocles M. Rassias: On the way of weight coefficient and research for the Hilbert-type inequalities 625–658 View View
06-59 Liangcheng Wang: On extensions and refinements of Hermite-Hadamard inequalities for convex functions 659–666 View View
06-60 Takuya Hara, Sin-Ei Takahasi: On weighted extensions of Carleman's inequality and Hardy's inequality 667–674 View View
06-61 Gwang Hui Kim: On the stability of homogeneous functional equations with degree t and n-variables 675–688 View View
06-62 O. Duman, M. K. Khan, C. Orhan: A-Statistical convergence of approximating operators 689–699 View View
06-63 C.-S. Lin: On chaotic order of two operators on Hilbert space 701–712 View View
06-64 Takayuki Furuta, Mariko Giga, Masahiro Yanagida: Simple proof of jointly concavity of the relative operator entropy S(A|B) = A1/2 log ( A-1/2 BA-1/2) A1/2 713–714 View View
06-65 Kil-Woung Jun, Jae-Hyeong Bae, Won-Gil Park: Partitioned functional inequalities in banach modules and approximate algebra homomorphisms 715–726 View View
06-66 József Bukszár: Hypermultitrees and sharp Bonferroni inequalities 727–743 View View
06-67 A. Kovačec, J. K. Merikoski, O. Pikhurko, A. Virtanen: Optimizers for Sub-Sums subject to a Sum- and a Schur-Convex Constraint with Applications to Estimation of Eigenvalues 745–763 View View